# SDR DL72W953091

- Difficulty date: June 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N292WA
- Make and model: Boeing 727247
- Aircraft serial: 22110
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corrosion
- Location: Fs 585
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON S-26L AND SUPPORT ANGLES O/B OF S-26L AT STA  585.  FABRICATED NEW SECTION OF STRINGER AND SPLICE AND INSTALLED PER SRM 53-10-3.
